# SDR COMA0160661

- Difficulty date: August 29, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 11,635 hours, 11,071 cycles
- System (JASC): 5270 · Door Warning System
- Part: Rod
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT #5219.  DURING CLIMB-OUT OF CVG RECEIVED A CABIN DOOR OUTER HANDLE CAUTION MESSAGE, AIRCRAFT RETURNED TO THE FIELD.PERFORMED RIGGING OF THE CABIN DOOR OUTER HANDLE PUSH-PULL-ROD.
